# SDR SWAA2012100908348

- Difficulty date: September 14, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 82,704 hours, 65,391 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6545776
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT BS 807, STRINGER 25R TO STRINGER 26R.  REMOVED AND REPLACED SHEAR TIE PER SRM AND BAC DRAWING.
